# SDR DALA1255371601

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 65,917 hours, 9,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: BACN10JC5CD
- Condition: Loose
- Location: Nr 1 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT INBD TRACK FOUND LOOSE BOLT GENERATED NR 47 AND PULLED ME22 TO ACCOMPLISH INSPECTION AND REPLACEMENT OF BOLT.
